# SDR FDEA2019052861172

- Difficulty date: May 26, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757230
- Aircraft serial: 24738
- Aircraft time: 65,628 hours, 25,159 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N29321
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R/H SIDE FLOOR T CHORD AT RBL.45 STA.324. REMOVED CORR. IN MAIN CABIN T CHORD STA.324 RBL.45. ORIG MAT.120, LOSS .042,   REMAIN. .078 OUT OF LIMITS, CUT OUT DAMAGED SECTION OF T CHORD FROM RBL.32 TO RT   OB END AND INSTALLED REPAIR SECTION.IAW B757 SRM 53-10-08-2R REPAIR 1
